Analysis of nonstationary random processes using smooth decomposition

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00668029
Contributor : Sergio Bellizzi <>
Submitted on : Wednesday, February 8, 2012 - 10:17:34 PM
Last modification on : Monday, March 4, 2019 - 2:04:04 PM

Links full text

Identifiers

Citation

Rubens Sampaio, Sergio Bellizzi. Analysis of nonstationary random processes using smooth decomposition. Journal of Mechanics of Materials and Structures, Mathematical Sciences Publishers, 2011, 6 (7-8), pp.1137-1152. ⟨10.2140/jomms.2011.6.1137⟩. ⟨hal-00668029⟩

Share

Metrics

Record views

146